# SDR C2XA09RI192

- Difficulty date: November 23, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N16976
- Make and model: Emb EMB-145LR
- Aircraft serial: 145171
- Aircraft time: 24,674 hours, 18,349 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 0408D845
- Condition: Faulty
- Location: Cockpit
- Part time: 11,663 hours, 7,928 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 2897 - ALB - FLIGHT CREW REPORTED SMOKE IN THE COCKPIT AND NR 2 MFD C/B POPPED.  FLIGHT WAS DIVERTED AND ACFT LANDED UNEVENTFULLY.  MX REMOVED AND REPLACED MFD NR 2 AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
